# SDR SWAA063503

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 25,911 hours, 14,795 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000191
- Part serial: 2607
- Condition: Leaking
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, BURNING SMELL REPORTED IN AFT GALLEY, TURNED POWER OFF, SMELL DISSIPATED.  PRIOR TO LANDING, THE FRONT LAV WAS LEAKING AROUND THE BASE, ALL WATER VALVES TURNED OFF.  DURING DESCENT L/E TRANSIT LIGHT ILLUMINATED, THE MACH TRIM FAIL LIGHT ALSO ILLUMINATED.  BURNING SMELL PRESENT IN COCKPIT AT THIS TIME.  REMOVED AND REPLACED FSEU, FLIGHT ACC UNIT, AND TOILET PER MM.
